Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Moclobemide paradoxical reaction, or something Radish

Posted by Jay2112 on February 8, 2019, at 13:13:13

In reply to Moclobemide paradoxical reaction, or something, posted by Radish on February 3, 2019, at 9:32:12

Hi,

I am really sorry you are feeling so crappy. I am in Canada as well, so good day, eh? Lol. I personally would have given my shot on the moclobemide longer, but it just made me feel listless and anxious. Even with benzo's. I wish I could say it had a more robust effect.

Also, I wouldn't personally try to catch the "likeness" of your pdoc too much. He is supposed to be there for you, at the drop of a coin! You make sure he puts you on the Mercede's Benz of meds, and absolutely don't settle for anything less than feeling great. Best wishes,

Jay


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jay2112 thread:1103106
URL: http://www.dr-bob.org/babble/20190206/msgs/1103168.html